# SDR AALA202112108765

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737*
- Aircraft serial: 29525
- Aircraft time: 62,114 hours, 25,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR LIGHT CAME ON DURING DESCENT INTERMITTENT. **SUPPLEMENTAL REPORT FOR AALA202112098765: PERFORMED OPERATIONAL CHECKS PER AMM 32-09-10-C AND 33-18-00 WITH NO FAULTS NOTED, MAINTENANCE COULD NOT DUPLICATE ISSUE ON THE GROUND.** (CLOSED)
